# SDR DALA2022052303544

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 67,494 hours, 22,470 cycles
- System (JASC): 5270 · Door Warning System
- Part: Slide
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5801 ON APPROACH IN FINAL LANDING CONFIGURATION EICAS MSG L WING SLIDE ILLUMINATED AFTER GO AROUND ECIAS SELF CANCELED, DID NOT REAPPEAR. VISIUAL CHECK- NO INDICATION OF SLIDE DOOR/SLIDE. CORRECTIVE ACTION:MCC CONTACTED- CONTINUE IN SERVICE PER 40-40-05. (7455408)
